# SDR 9621559103

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 5.75 INCH CRACK IN THE FS 817 AFT PRESSURE BULKHEAD AT Z=63.5 AT THE LEFT DOOR JAMB.  REPAIRED WEB (P/N 5910130-3) PER EA 91-111251.
